[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] RE: statins problems



 Just to mention I was fine on atrovastatin,then I got a letter saying all stock
port pct were changed to simistatin. I had all the mentioned pains and cramps_my
diabetic consultant sugg back to Atrvovastin _fine.
Sent using BlackBerry. from Orange

-----Original Message-----
From: Barbara Watson <email @ redacted>
Sender: email @ redacted
Date: Mon, 13 Jun 2011 13:39:08 
To: <email @ redacted>
Reply-To: email @ redacted
Subject: Re: [IPk] RE: statins problems

Hi Di

I might go and give it a try then tonight.  Please read the following link
about water retention.  It mentions insulin and also flying as causes.  I
was also interested in the Waterfall Diet which has a link on there too.

Babs

On 13 June 2011 13:22, Diana Maynard <email @ redacted> wrote:

> Hi Babs
> I actually don't find spin classes too hard on the calves (not as bad as
> walking) and I think you'll find it helps with the water retention, so I'd
> give it a go. Try sitting with your legs up as much as you can and also
> massaging them. And keep drinking lots (I'm also very bad at drinking enough
> apart from coffee and alcohol). Are you taking any tablets for water
> retention? If not, there are ones you can get over the counter at Boots
> which are very effective.
>
> I have no idea why I get water retention either - I'm not on statins - it
> tends to be primarily in my calves and stomach for some reason. It's always
> terrible when I'm flying.
> Di
>
>
> On 13/06/11 13:00, Barbara Watson wrote:
>
>> Hi Di
>>
>> You are right; I do have water retention but finding the reason for it is
>> bothering me.  Could be the statins or could be the thyroid problem or
>> both.  I wanted to join a brand new Spin class tonight but I really don't
>> think my calf muscles will be able to bear it.  Just feeling them now and
>> they are rock hard like I have just exercised.  I am trying to drink more
>> fluids today as I don't drink much at all usually and I know I should.
>>
>> Babs
>>
>> On 13 June 2011 12:09, Diana Maynard<email @ redacted>  wrote:
>>
>>  Hi Babs
>>> I seem to remember you said you had problems with water retention? If so,
>>> that could be the cause of the calf muscles tightness - I suffer badly
>>> from
>>> water retention when it's hot and when I'm sitting around a lot, and have
>>> the same issue with my calves on those occasions.
>>> Di
>>>
>>>
>>> On 13/06/11 12:06, Barbara Watson wrote:
>>>
>>>  Thanks everyone.  I am at the GP's surgery tomorrow as my thyroid
>>>> function
>>>> is low.  While I am there, I will mention that I am not happy taking the
>>>> Simvastatin and that could be why my calf muscles are tight and sore
>>>> with
>>>> an
>>>> overall stiffness when walking and bending down.  Funny how the change
>>>> of
>>>> brand to a cheaper version has resulted in this as I have never had a
>>>> problem with the statin in the past.  Will go shopping on my way home
>>>> for
>>>> some cholesterol-lowering spreads and drinkies.
>>>>
>>>> Babs
>>>>
>>>>  .
>>>
>> .
>



-- 
*Barbara*
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org